# SDR SWIA2020033149757

- Difficulty date: February 5, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 6003168936
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR FWD PULL IN LEVER CHAFED  (C CHECK) RO 3/27/2020    REMOVED AND EVALUATED ON CHAFED PULL-IN LEVER MEASUREMENTS ARE 0.060", MAX ALLOWABLE .050", OUT OF LIMITS, RECEIVED DRILLED AND   INSTALLED BOLTS IN NEW PASSENGER DOOR FOWARD PULL-IN LEVER  IN ALIGNMENT POSITION THROUGH DOOR STRUCTURE AND MOVING  PULL-IN LEVER IN OPEN CLOSE POSITION, REF CRJ200 AMM, REO. OPERATIONAL CHECKS ARE GOOD AT THIS TIME. REF CRJ200 AMM.
